# SDR SWIA201642444

- Difficulty date: July 19, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 34,228 hours, 20,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS CORROSION COMMON TO TCAS ANTENNA BETWEEN BS 295 AND 310, STRINGER 27.   COMPLIED WITH ALL STEPS OF EA PERMANENT REPAIR.
